# SDR TIM2005F00000

- Difficulty date: December 28, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 31019012
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED AT CRUISE.  THE LT ENGINE HAD AN EXPLOSIVE NOISE AND THE LT ENGINE SEIZED.  PRE-INSPECTION OF ENGINE INDICATES LOSS OF CT BLADE. (K)
